On rule formats for zero and unit elements

L. Aceto, M. Cimini, A. Ingólfsdóttir, M.R. Mousavi, M.A. Reniers

    Research output: Book/ReportReportAcademic

    4 Citations (Scopus)
    60 Downloads (Pure)

    Abstract

    This paper proposes rule formats for Structural Operational Semantics guaranteeing that certain constants act as left or right zero elements for a set of binary operators. Our design approach is also applied to reformulate an earlier rule format for unit elements developed by some of the authors. Examples of left and right zero, as well as unit, elements from the literature are shown to be checkable using the provided formats.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Number of pages35
    Publication statusPublished - 2010

    Publication series

    NameComputer science reports
    Volume1003
    ISSN (Print)0926-4515

    Fingerprint

    Dive into the research topics of 'On rule formats for zero and unit elements'. Together they form a unique fingerprint.

    Cite this